American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] William Hanf. The Boolean algebra of logic. Bull. Amer. Math. Soc. 81 (1975) Part 1:587-589. MR 0389573.
Abstract, references, and article information   
View Article: PDF

[2] W. E. Longstaff. Strongly reflexive lattices. Bull. Amer. Math. Soc. 80 (1974) 875-878. MR 0358393.
Abstract, references, and article information   
View Article: PDF

[3] John B. Conway. A complete Boolean algebra of subspaces which is not reflexive. Bull. Amer. Math. Soc. 79 (1973) 720-722. MR 0320778.
Abstract, references, and article information   
View Article: PDF

[4] H. H. Hung and S. Negrepontis. Spaces homeomorphic to $\left( {2^\alpha } \right)_\alpha$. Bull. Amer. Math. Soc. 79 (1973) 143-146. MR 0367930.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1